# SDR 06FDEA2966

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 12,631 hours, 6,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE O/B FLAP AFT O/B CORNER UNDER STATIC WICK BASE IS CORRODED.  COMPLIED WITH EA 6-5750-102894 & N00182 WITH JPF ATTACHED.
